MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; THE SURGERY CENTER CATARACT

MEDLINE INDUSTRIES, LP; THE SURGERY CENTER CATARACT
Catalog Number VAL002CATSG
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "moxifloxacin is placed in a med cup from the pack and drawing up in a tb syringe from the pack.A sterile disposable cannula is put on the syringe and the moxi is injected intracamerally.Once delivered fibers can be seen floating in the eye.Moxi is then flushed out of the eye and another dose is placed until no fibers are seen".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "moxifloxacin is placed in a med cup from the pack and drawing up in a tb syringe from the pack.A sterile disposable cannula is put on the syringe and the moxi is injected intracamerally.Once delivered fibers can be seen floating in the eye.Moxi is then flushed out of the eye and another dose is placed until no fibers are seen".

Common Device Name
THE SURGERY CENTER CATARACT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19288744
Report Number1423395-2024-00412
Device Sequence Number18316183
Product Code OJK
UDI-Device Identifier40195327250417
UDI-Public40195327250417
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberVAL002CATSG
Device Lot Number24ABN973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown